# SDR AP48200222808

- Difficulty date: August 15, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N172CJ
- Make and model: Cessna 525A
- Aircraft serial: 525A0017
- Aircraft time: 668 hours, 551 cycles
- Engine: Wilint FJ44
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Part number: 63526002
- Condition: Cracked
- Location: Lt Engine
- Part time: 668 hours, 551 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE INLET BARREL CRACKED AT 12 O'CLOCK POSITION FROM INLET RING RIVETS TO BARREL EDGE.
